# SDR FDEA201607282642

- Difficulty date: July 28, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 982 - 983 LEFT CREASE BEAM INNER ANGLE VERTICAL FLANGE FOUND CORRODED.  REMOVED IAW SRM 51-10-02-0G, REV 118.0.  REWORKED AREA EVALUATED AND FOUND CORROSION MORE THAN 50 PERCENT THRU EXCEEDED 10 PERCENT LIMIT IAW SRM 53-40-13-1A, REV 118.0 INNER CHORD REMOVED BETWEEN 900-1040 LT.  NEW INNER CHORD FABRICATED IAW DWG 144N5152, SHT 1 REV AND INSTALLED IAW DWG 144N5140, SHT 3, REV D AND 144N5140, SHT 4, REV A.  REPAIR CLASSIFIED AS MAJOR.
